# SDR AALA20090317TUL05

- Difficulty date: February 25, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N9407R
- Make and model: Doug DC-9-83
- Aircraft serial: 49400
- Aircraft time: 58,960 hours, 29,574 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN FUSELAGE SKIN AT STATION 237, BETWEEN LONGERONS 21L AND 22L.  REMOVED DAMAGE AND INSTALLED DOUBLER PER SRM 53-04-06, FIGURE 12B AND AARD 53-30-00-9.
